... until it can be refilled. He has only been taking it for 2 months..1 mg tablets 1or 2 times daily for anxiety. Will he suffer any major withdrawal symptoms? What should I look for?
The pharmacist will help him if you take his empty bottle in and tell them he ran out and can’t go without it. They have given me 3 or 4 pills to get me through the weekend before or until they can fill it again. Those kinds of medications are not supposed to be just dropped abruptly and the pharmacist knows this. I hope this answer helped you.
I'm not sure what the specific diagnosis is but your son may experience some discomfort for the few days without it. I don't wish to presume but, the fact that he ran of the medication 3 days early (other than for a reason such as inability to get the prescription refilled due to travel etc) is indicative of higher usage than prescribed. He will have to plan his dosing more carefully or speak to his Doctor about upping the dose.
All the best.
Doctors are easier to get a hold of during the week. I tried going without but had very bad withdrawal and couldnt sleep. I learned not to run out. Wish I wouldve had a friend back then who had some extras.
Hello Clairekland, I ran out of Xanax once and my doctor was unable to be reached by the pharmacist. He gave me some till the doctor got back to him! No one should have to go without the benzodiazepam that long... withdrawal can set in.
Take care & hope all will be OK!
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.